Skip to Main content Skip to Navigation
Journal articles

Mean Reflected Stochastic Differential Equations With Jumps

Abstract : This paper is devoted to the study of reflected Stochastic Differential Equations with jumps when the constraint is not on the paths of the solution but acts on the law of the solution. This type of reflected equations have been introduced recently by Briand, Elie and Hu [BEH18] in the context of BSDEs, when no jumps occur. In [BCdRGL16], the authors study a numerical scheme based on particle systems to approximate these reflected SDEs. In this paper, we prove existence and uniqueness of solutions to this kind of reflected SDEs with jumps and we generalize the results obtained in [BCdRGL16] to this context.
Document type :
Journal articles
Complete list of metadata

Cited literature [30 references]  Display  Hide  Download
Contributor : Celine LABART Connect in order to contact the contributor
Submitted on : Thursday, December 19, 2019 - 9:37:42 AM
Last modification on : Wednesday, November 3, 2021 - 6:17:36 AM
Long-term archiving on: : Friday, March 20, 2020 - 1:06:59 PM


Files produced by the author(s)


  • HAL Id : hal-01742164, version 2



Philippe Briand, Abir Ghannoum, Céline Labart. Mean Reflected Stochastic Differential Equations With Jumps. Advances in Applied Probability, Applied Probability Trust, 2020, 52 (2), pp.523-562. ⟨hal-01742164v2⟩



Record views


Files downloads